Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 41, NWS Houston/Galveston, TX

September 18, 2019Chambers County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Sep 18, 2019, 5:55 PM CDT for Chambers County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2019, 5:55 PM CDT (22:55 UTC)
Expired
Sep 18, 2019, 6:30 PM CDT
In force
35 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Chambers County, TX

The radar

The Houston radar (KHGX), 47 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WFUS54 KHGX 182255
TORHGX
TXC071-182330-
/O.NEW.KHGX.TO.W.0041.190918T2255Z-190918T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
555 PM CDT Wed Sep 18 2019

The National Weather Service in League City has issued a

* Tornado Warning for...
  Northwestern Chambers County in southeastern Texas...

* Until 630 PM CDT.
    
* At 555 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Cove, or near Beach City, moving east at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Chambers County, including the following locations...
  Wallisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 2981 9487 2985 9486 2986 9467 2974 9473
TIME...MOT...LOC 2255Z 275DEG 8KT 2982 9482 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
3 follow-up statements
787 
WWUS54 KHGX 182307
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
607 PM CDT Wed Sep 18 2019

TXC071-182330-
/O.CON.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
607 PM CDT Wed Sep 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL CHAMBERS COUNTY...
    
At 607 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cove, or 7 miles northeast of Beach City, moving
east at 10 mph.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

Locations impacted include...
Cove and Wallisville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 2978 9471 2982 9482 2985 9482 2986 9467
TIME...MOT...LOC 2307Z 275DEG 8KT 2982 9479 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
985 
WWUS54 KHGX 182320
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
620 PM CDT Wed Sep 18 2019

TXC071-182330-
/O.CON.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
620 PM CDT Wed Sep 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL CHAMBERS COUNTY...
    
At 620 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cove, or 8 miles northeast of Beach City, moving
east at 10 mph.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

This tornadic thunderstorm will remain over mainly rural areas of
north central Chambers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 2978 9471 2981 9479 2984 9477 2984 9468
TIME...MOT...LOC 2320Z 275DEG 8KT 2982 9476 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
761 
WWUS54 KHGX 182329
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
629 PM CDT Wed Sep 18 2019

TXC071-182337-
/O.EXP.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
629 PM CDT Wed Sep 18 2019

...THE TORNADO WARNING FOR NORTH CENTRAL CHAMBERS COUNTY WILL EXPIRE
AT 630 PM CDT...
    
The Tornado Warning that was previously in effect has been reissued 
for Chambers County and is in effect until 7 PM. Please refer to 
Tornado Warning 42 for the latest severe weather information.

Remember, a Tornado Warning still remains in effect for Chambers 
County until 7 PM!

LAT...LON 2978 9471 2981 9479 2984 9477 2984 9468
TIME...MOT...LOC 2327Z 275DEG 8KT 2982 9474 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Sep 18, 3:28 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 18, 3:28 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
328 PM CDT Wed Sep 18 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 7AM CDT THURSDAY...
...FLOODING IMPACTS STILL POSSIBLE TONIGHT INTO THURSDAY MORNING
FOR AREAS EAST OF I-45...

.DISCUSSION...

Remnants of Tropical Depression Imelda should continue to wobble
between Conroe and Livingston with a slow track to the north
tonight into Thursday. Heavy rainfall leading to flooding impacts
will still be possible tonight into Thursday morning. Flash flood
watch may need to be extended in time depending upon the extent of
flooding impacts over the watch area.

In the near term this evening, we are watching an area that has
cleared out on visible satellite imagery from Wharton to League
City that could see enhanced convergence and an axis of
instability for storms to develop. We are already seeing scattered
activity in this axis of instability and clearing with day time
heating. There certainly could be some brief heavy rainfall that
could lead to street flooding and rises on area creeks/bayous. Hi
res model guidance has a lot of this activity ending before 03Z
this evening. We will need to watch to see if any more robust band
can form which could lead to training of storms and increase the
threat for more significant flooding impacts.

Overall model guidance continues a signal for the highest rainfall
totals and potential for higher rainfall rates over east Texas.
This includes areas east of a Houston to Huntsville line along
I-45 particularly Chambers, Liberty, San Jacinto and Polk
counties. We cannot rule out eastern Montgomery and eastern Harris
county from flooding impacts as well. There will be a tight
gradient in rainfall amounts from 6 to 10 inches on the high end
to as little as 1 to 3 inches to the west. We caution the use of
some hi res guidance, especially cherry picking a particular run
for rainfall forecasting. Trends in the RAP and HRRR will need to
be watched and use a time lagged ensemble approach to get a better
understanding of the trends in these models. Case in point, the
18Z HRRR from 12Z Thursday to 18Z Thursday raises some eye brows
but again just one model run. It will be interesting to see future
trends in the model before looking to impacts. That said, we know
how tropical systems can re-develop convection overnight into the
morning hours so we have to be careful.

Should the rainfall we are forecasting occur in the locations
outlined above, we could see flooding on Long King Creek, Menard
Creek, Peach Creek and East fork of San Jacinto. These basins will
be a little more fast responding than the Trinity and perhaps the
west fork of the San Jacinto. Farther south there is still
flooding on Clear Creek and Dickinson Bayou so any additional
rainfall will prolong flooding there or cause secondary rises.
Houston Bayou system will be watched but with there being a large
gradient in rainfall so far, most areas can still handle
additional rainfall. Rainfall rates will be a big component in
flooding impacts tonight into Thursday for these areas.

Overpeck

&&

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  74  89  74  90  73 /  50  70  50  50  10
Houston (IAH)          77  85  77  87  76 /  80  90  40  50  10
Galveston (GLS)        81  85  81  87  81 /  80  90  30  50  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch through Thursday morning for the following
     zones: Brazoria Islands...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Fort
     Bend...Galveston Island and Bolivar Peninsula...Inland
     Brazoria...Inland Galveston...Inland
     Harris...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern Liberty...Trinity...Walker.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     for the following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 7 PM CDT this evening for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION from 7 PM CDT this evening
     through Thursday morning for the following zones: Coastal
     waters from Freeport to Matagorda Ship Channel TX out 20
     NM...Coastal waters from High Island to Freeport TX out 20
     NM...Waters from Freeport to Matagorda Ship Channel TX from
     20 to 60 NM...Waters from High Island to Freeport TX from
     20 to 60 NM.

&&

DISCUSSION...Overpeck
Hazardous weather outlook, Sep 18, 5:43 AM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
543 AM CDT Wed Sep 18 2019

TXZ163-176-195>198-210>212-235-335-191045-
Austin-Brazos-Burleson-Coastal Jackson-Colorado-Grimes-Houston-
Inland Jackson-Madison-Waller-Washington-
543 AM CDT Wed Sep 18 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Brief heavy rain may be possible through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Brief heavy rain may develop Thursday into Thursday night shifting
north with time. Otherwise no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ164-177>179-199-200-213-226-227-236>238-300-313-336>338-436-
437-191045-
Brazoria Islands-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Matagorda-Fort Bend-Inland Brazoria-
Inland Galveston-Inland Harris-Inland Matagorda-Matagorda Islands-
Montgomery-Northern Liberty-Polk-San Jacinto-Southern Liberty-
Trinity-Walker-Wharton-
543 AM CDT Wed Sep 18 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Flash flood watch in effect. Strong thunderstorms with heavy
downpours are likely today through tonight. Rainfall rates of 2 to
4 inches per hour will accompany the storms and flooding will be
possible after yesterday's storms got the ground wet or saturated
in some areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
The threat of heavy rain will be possible Thursday and possibly
into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ335-TXZ214-438-191045-
Chambers-Galveston Bay-Galveston Island and Bolivar Peninsula-
543 AM CDT Wed Sep 18 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Flash flood watch in effect. Strong thunderstorms with heavy
downpours are likely today through tonight. Rainfall rates of 2 to
4 inches per hour will accompany the storms and flooding will be
possible after yesterday's storms got the ground wet or saturated
in some areas. Strong thunderstorms may be capable of waterspouts
and even brief tornadoes today. Strong gusty winds in excess of 40
knots may accompany some of the strongest storms.

Strong rip currents will continue today. Elevated tide levels
will leading to beach flooding near times of high tide.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
The threat of heavy rain will be possible Thursday and possibly
into Friday.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ330-350-355-370-375-191045-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
543 AM CDT Wed Sep 18 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
Elevated tides and currents will prevail. Waterspouts will be
possible this morning throughout the afternoon in the stronger
storms that will be focused over the area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Elevated tide levels and stronger currents can be expected through
Friday.

.SPOTTER INFORMATION STATEMENT...

Marine spotter activation may be needed.

In the hours before

Local storm report, Sep 18, 12:55 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1255 PM CDT WED SEP 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FLASH FLOOD      8 NE GALVESTON          29.31N 94.79W
09/18/2019                   GALVESTON          TX   PUBLIC

            STREET FLOODING, WATER OVER ROADS AND
            SIDEWALKS ALONG THE STRAND. OBSERVED VIA
            GALVESTON WEBCAMS.

&&

TJC
Special weather statement, Sep 18, 5:02 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
502 PM CDT Wed Sep 18 2019

TXZ226-236-182245-
Inland Matagorda TX-Wharton TX-
502 PM CDT Wed Sep 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHARTON AND NORTHWESTERN
MATAGORDA COUNTIES UNTIL 545 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of El Campo, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
El Campo, Wharton, Pierce, Louise and Danevang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2918 9656 2934 9641 2930 9598 2897 9613
TIME...MOT...LOC 2202Z 272DEG 18KT 2923 9640
Special weather statement, Sep 18, 5:21 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
521 PM CDT Wed Sep 18 2019

TXZ213-214-313-182300-
Chambers TX-Coastal Harris TX-Inland Harris TX-
521 PM CDT Wed Sep 18 2019

...Strong Thunderstorm Near the Houston Ship Channel...

At 520 PM CDT, Doppler radar was tracking a strong thunderstorm over
Deer Park, moving east at 15 mph.

Winds in excess of 30 mph will be possible with this storm. Though
unlikely, storms of this type can produce landspouts, which are
tornado-like features on their leading edge. This can occur with
little to no warning, and can cause minor damage.

Locations impacted include...
Northern Pasadena, Baytown, La Porte, Deer Park, northern Seabrook,
Beach City, Cloverleaf, Channelview, Shoreacres, Morgan's Point,
Houston Ship Channel and San Jacinto State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2967 9520 2980 9517 2973 9479 2950 9487
TIME...MOT...LOC 2220Z 285DEG 13KT 2970 9511
Local storm report, Sep 18, 5:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 PM CDT WED SEP 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          3 W MONT BELVIEU        29.85N 94.94W
09/18/2019                   CHAMBERS           TX   PUBLIC

            TORNADO ON GROUND PHOTOGRAPHED NEAR N MAIN
            AND FM1942, WEST OF MONT BELVIEU.

&&

TJC
Special weather statement, Sep 18, 5:38 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
538 PM CDT Wed Sep 18 2019

TXZ226-227-236-237-182330-
Inland Brazoria TX-Inland Matagorda TX-Wharton TX-Fort Bend TX-
538 PM CDT Wed Sep 18 2019

...SPECIAL WEATHER STATEMENT...

At 537 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Boling-Iago, or 8 miles south of Wharton, moving
east at 15 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Northeastern Bay City, El Campo, Wharton, Pierce, Van Vleck,
Boling-Iago and Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2920 9630 2934 9612 2928 9567 2895 9588
TIME...MOT...LOC 2237Z 288DEG 14KT 2920 9605

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:19 PM CDTAreal Flood AdvisoryHGXBrazoria116 min
Sep 17, 9:23 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Sep 17, 11:35 PM CDTAreal Flood WarningHGXBrazoria, Galveston, Harris6 hr
Sep 17, 11:51 PM CDTRiver Flood WarningHGXGalveston, Harris21 days
Sep 17, 11:51 PM CDTRiver Flood WarningHGXGalveston, Harris21 days
Sep 18, 12:02 AM CDTRiver Flood WarningHGXGalveston, Harris21 days
Sep 18, 12:44 AM CDTAreal Flood AdvisoryHGXHarris3 hr
Sep 18, 12:54 AM CDTSpecial Marine WarningHGX36 min
Sep 18, 1:59 AM CDTSpecial Weather StatementHGXBrazoria31 min
Sep 18, 2:11 AM CDTSpecial Weather StatementHGXChambers34 min
Sep 18, 2:17 AM CDTAreal Flood AdvisoryHGXChambers, Galveston3 hr
Sep 18, 2:28 AM CDTAreal Flood AdvisoryHGXHarris3 hr
Sep 18, 2:32 AM CDTSpecial Marine WarningHGX28 min
Sep 18, 2:58 AM CDTAreal Flood AdvisoryHGXMatagorda3 hr
Sep 18, 3:28 AM CDTSpecial Marine WarningHGX32 min
Sep 18, 4:05 AM CDTFlash Flood WarningHGXBrazoria, Jackson, Matagorda, Wharton115 min
Sep 18, 4:11 AM CDTSpecial Marine WarningHGX34 min
Sep 18, 4:23 AM CDTSpecial Marine WarningHGX37 min
Sep 18, 4:44 AM CDTFlash Flood WarningHGXMatagorda91 min
Sep 18, 4:54 AM CDTSpecial Marine WarningHGX36 min
Sep 18, 5:07 AM CDTSpecial Marine WarningHGX23 min
Sep 18, 5:25 AM CDTBeach Hazards StatementHGXBrazoria, Galveston, Matagorda5 days
Sep 18, 5:49 AM CDTSpecial Marine WarningHGX86 min
Sep 18, 5:59 AM CDTFlash Flood WarningHGXBrazoria, Matagorda, Wharton3 hr
Sep 18, 6:55 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Montgomery, San Jacinto4 hr
Sep 18, 7:20 AM CDTSpecial Marine WarningHGX55 min
Sep 18, 7:31 AM CDTAreal Flood AdvisoryHGXGalveston119 min
Sep 18, 8:13 AM CDTSpecial Marine WarningHGX62 min
Sep 18, 8:55 AM CDTAreal Flood WarningHGXBrazoria, Matagorda, Wharton6 hr
Sep 18, 9:26 AM CDTSpecial Marine WarningHGX109 min
Sep 18, 9:30 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
Sep 18, 9:51 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, San Jacinto3 hr
Sep 18, 10:28 AM CDTAreal Flood WarningHGXGalveston3 hr
Sep 18, 10:35 AM CDTSmall Craft AdvisoryHGX8 hr
Sep 18, 10:50 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Montgomery, Polk, San Jacinto3 hr
Sep 18, 10:58 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston2 hr
Sep 18, 11:05 AM CDTSpecial Marine WarningHGX115 min
Sep 18, 12:18 PM CDTFlash Flood WarningHGXBrazoria, Galveston87 min
Sep 18, 12:59 PM CDTSpecial Marine WarningHGX2 hr
Sep 18, 1:06 PM CDTFlash Flood WarningHGXChambers, Galveston54 min
Sep 18, 1:27 PM CDTAreal Flood WarningHGXGalveston3 hr
Sep 18, 1:44 PM CDTAreal Flood WarningHGXGalveston2 hr
Sep 18, 2:05 PM CDTAreal Flood WarningHGXChambers, Galveston115 min
Sep 18, 3:00 PM CDTSpecial Marine WarningHGX60 min
Sep 18, 3:48 PM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery5 days
Sep 18, 4:20 PM CDTAreal Flood AdvisoryHGXHarris55 min
Sep 18, 4:26 PM CDTAreal Flood WarningHGXGalveston3 hr
Sep 18, 5:01 PM CDTTornado WarningHGXChambers, Harris29 min
Sep 18, 5:02 PM CDTSpecial Weather StatementHGXWharton43 min
Sep 18, 5:19 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris56 min
Sep 18, 5:21 PM CDTSpecial Weather StatementHGXChambers39 min
Sep 18, 5:28 PM CDTTornado Warning Tornado observedHGXChambers17 min
Sep 18, 5:35 PM CDTSpecial Marine WarningHGX85 min
Sep 18, 5:38 PM CDTSpecial Weather StatementHGXWharton52 min
Sep 18, 5:54 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda, Wharton51 min
Sep 18, 6:22 PM CDTFlash Flood WarningHGXChambers, Harris53 min
Sep 18, 6:24 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris66 min
Sep 18, 6:24 PM CDTSevere Thunderstorm WarningHGXBrazoria51 min
Sep 18, 6:27 PM CDTTornado WarningHGXChambers33 min
Sep 18, 6:37 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris53 min
Sep 18, 6:48 PM CDTTornado WarningHGXChambers, Harris27 min
Sep 18, 6:55 PM CDTSpecial Marine WarningHGX50 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.